# SDR SWAA2023022104924

- Difficulty date: February 18, 2023
- Submitted: February 21, 2023
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 61,897 hours, 36,761 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR EMER EXIT LT LENSBASE BROKEN<[01] R&R?D LT BASE & OPS CK OKPER SIP
